MAUDE Adverse Event Report: AESCULAP AG 6 CRANIOFIX ABSORBABL.CLAMP STERILE 11MM; CRANIAL IMPLANTS

AESCULAP AG 6 CRANIOFIX ABSORBABL.CLAMP STERILE 11MM; CRANIAL IMPLANTS
Model Number FF016
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with ff016-6 craniofix absorbabl.Clamp sterile 11mm.According to the complaint description, the patient underwent surgery in (b)(6) 2020 and was re-fixed with cfa in (b)(6) of the same year.A revision surgery was necessary.Additional information was not provided nor available / was not available.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4) patient info: (b)(6) girl.
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Manufacturing specifications were valid at the time of production.Explanation and rationale/conclusion and root cause: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing - , or design- related failure.In the event that the complaint product will be provided for investigtaion in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
6 CRANIOFIX ABSORBABL.CLAMP STERILE 11MM
Common Device Name
CRANIAL IMPLANTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key13043615
Report Number9610612-2021-00776
Device Sequence Number1750833
Product Code GXR
UDI-Device Identifier04038653347971
UDI-Public4038653347971
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFF016
Device Catalogue NumberFF016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer03/08/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 MO
Patient SexFemale